Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

CT scan shows bilateral kidney stones, have nausea, pain. Is there any legitimate justification for urologist's appointment?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11722 Questions
If ct scan shows bilateral kidney stones and patient has had nausea and pain (like contractions) since XXXXXXX 23, is there legitimate justification for the urologist office to schedule her appointment AUGUST 16? On Friday gp prescribed phenergan and a pain pill.
Posted Sun, 22 Jul 2012 in Kidney Conditions
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for posting your query.
Renal stones is a benign condition and impacted stones are painful. Once the acute episode of pain subsides, patient may lead a normal life till the next episode. Removal of calculi is not recommended in the times of pain as infection is likely.
Your urologist must have scheduled the appointment on availability basis.
Please do not worry.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor